MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Patient Monitor MX750; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Patient Monitor MX750; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX750
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the monitor has a different configuration than the rest on the station.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Philips was advised that the reported monitor has a different configuration than the rest on the station.An analysis was performed by field service personnel, which included configuration comparison between the affected monitor and other monitors on the station.The investigation determined that configuration was completely different, with different profiles and screens.The origin of the configuration difference could not be traced, but it was noted that the monitor may have come from another department.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was related to configuration.The issue was resolved by transferring the configuration from another monitor to the affected device and confirming the fix by comparing configurations.Reporting institution phone # (b)(6).Reporter phone #(b)(6).

Brand Name
IntelliVue Patient Monitor MX750
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50470809
Report Number9610816-2026-101745
Device Sequence Number21375519
Product Code MHX
UDI-Device Identifier00884838083332
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX750
Device Catalogue Number866471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown